# SDR UPS06846156

- Difficulty date: January 31, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INTERGRANULAR CORROSION 2 1/2" BY 2 1/2" AREA WHERE LWR VERT STAB L/E AND MIDDLE VERT L/E MATE.  REMOVED CORROSION IAW SRM 55-02-00-0, CUT OUT AREA IAW SRM 55-02-01.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 55--2-01-0 FIG 4 AND SRM 51-01-21-0.
